# SDR AMTA200700247

- Difficulty date: May 24, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Engine: Rroyce RB211535E4
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Part serial: P2264
- Condition: Unserviceable
- Location: Apu Bay
- Part time: 37,636 hours, 11,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

APU AUTO SHUTDOWN.  ECU BITE SHOWS (HOT) FAULT.  (K) REPLACED APU.  OPS AND LEAK CHECK GOOD.  (K)
